Skip to Content

Hello All. Prescribed 5/325 Of Norco, 3X Daily For Back Injury. Having Abdominal Pain. Coincidence?

Responses (2)

PepperM 26 Sep 2015

I have the same problem. Im sensitive to pain meds. Even the Tylenol 4 make my stomach hurt. Anyway, do you eat when taking it. Sometimes that helps. I personally think that it's not a coincidence. My doctor gave me throw up pills for the cramping and nausea from norcos.

Missymayes 2 Oct 2015

Nope not a coincidence I don't think anyway, I was on Norco 7.5 4x a day and even if I ate with them I had stomach pain but I also had difficulty with the constipation they caused me so I assumed the stomach pain was a result at least to some degree from that. I'm not sure but it seemed as though I ways had a stomach ache and bloating on them. Unfortunately pain medication slows down the digestive process and the colon and all the body functions basically so as with most medications we have to pick our poison, pain in your back or pain in your stomach :-(
Doesn't quite seem fair that we take a medication to treat one form of pain only to end up with another does it ? Best to you!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions